# SDR ABXA040375

- Difficulty date: November 5, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- Aircraft time: 59,692 hours, 56,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168504
- Part serial: ABXQ515
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME RUMBLE/VIBRATION AT 285 KTS WITH AIRCRAFT CLEAN, VIBRATION CAN BE FELT THROUGH FLOOR AND RUDDER PEDALS.  REPLACED RT FLAP FORWARD MOVABLE VANE IAW DC9 MM 27-51-02-4-0001.  REPLACED BUSHING IN EYEBOLT ON RT WING T/E UPPER I/B PANEL SUPPORT.  REPLACED STRAP, EYEBOLT & BUSHINGS ON LT WING T/E UPPER I/B PANEL.
